# SDR AALA202503283836

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 27,940 hours, 11,168 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR INDICATES OPEN WHEN ACTUALLY SHUT. MAINTENANCE REPLACED PANEL, WARNING LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-21-000-003.
